# SDR AALA20100627TUL02

- Difficulty date: June 23, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,553 hours, 21,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBOARD CHORD CORRODED FROM STATIONS 760 TO 780 AT LEFT BUTTLINE 64.  CUT OUT CORRODED CHORD SECTION AND SPLICED IN NEW SECTION PER AARD 53-30-13-1.
